# SDR REXA2016061301172

- Difficulty date: June 13, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PANEL BETWEEN FS 559.0 TO FS 559.0+112 AND STR L25 AND STR R25 HAS MULTIPLE AREAS OF CORROSION ON LOWER SURFACE.  REPAIRED SKIN BETWEEN FS 559 TO FS 559+112 AND STR 25R AND STR 25L IAW EA 253-04446.
